# SDR DALA2024021302014

- Difficulty date: February 11, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N940DU
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38723
- Aircraft time: 23,475 hours, 16,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Gouged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0197197) FWD CARGO COMPARTMENT, FLOOR CHANNEL AT BS 460+10, WL 158 AND RBL 17.7, HAS A GOUGE. REPAIR FLOOR CHANNEL AT BS 460+10" WL 158 AND RBL 17.7 I.A.W B737 SRM 51-40-02-0G AND 53-00-53-2R-
